# SDR DXTA2025062504018

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20627
- Aircraft time: 10,108 hours, 5,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT AMBER CAS ILLUMINATED DURING FLIGHT CLIMBING THROUGH ROUGHLY 8200 FEET WITH A CABIN PRESSURE OF ROUGHLY 400 FEET.  A WHINING / WHISTLING NOISE COULD BE HEARD.  WE DID NOT CONTINUE HIGHER THAN 10,000 AND RETURNED TO OUR PLACE OF DEPARTURE.  WE RAN THE QRH.  THE CAS MESSAGE DISAPPEARED WHEN DESCENDING THROUGH ROUGHLY 2000 FEET.  THE NOISE COULD STILL BE HEARD.   PRESSURIZED A/C AND WAS ABLE TO HEAR NOISE MENTIONED FROM CREW FROM VENT DOOR. DEPRESSURIZED A/C AND CLEANED VENT DOOR SEAL AND EMERGENCY EXIT SEAL. CONFIRMED LINKAGE FOR VENT DOOR AND DOOR PINS OPERATING SMOOTHLY. REINSTALLED EMERGENCY EXIT DOOR AND PERFORMED OPS CHECK, OBSERVED NO CAS WITH EXIT FULLY CLOSED AND CONFIRMED NO WHISTLING AS DESCRIBED BY CREW. CABIN HELD PRESSURE AND LEAK CHECK OF EXIT DOOR CHECKS GOOD. C/W CL350 AMM 21-31-00 & 52-21-01.
